question-icon

What causes abdominal pain and lack of bleeding while on Mirena?

default
Posted on Tue, 12 May 2015
Question: I'm currently on Mirena & have been for the past 3 years. Haven't had a menstrual period in the same time frame as well as no bleeding from my abortion when I had the Mirena put in. Occasionally I will have lower abdominal pain or a sharp throb by my pelvic area. Is any of this normal?
doctor
Answered by Dr. Manisha Jain (15 minutes later)
Brief Answer:
meftal spas advised

Detailed Answer:
Hello mam, thanks for trusting health care magic.
It is common to have such cramps in patients with mirena or Copper-T inside uterus.
There is usually nothing to worry and in case required you can take meftal spas to deal with the pain but in case it gets worse or stays for whole day long then you should get an ultrasound examination for evaluation.
In case you have any questions about it, please feel free to ask.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain and lack of bleeding while on Mirena?

Brief Answer: meftal spas advised Detailed Answer: Hello mam, thanks for trusting health care magic. It is common to have such cramps in patients with mirena or Copper-T inside uterus. There is usually nothing to worry and in case required you can take meftal spas to deal with the pain but in case it gets worse or stays for whole day long then you should get an ultrasound examination for evaluation. In case you have any questions about it, please feel free to ask. Regards Dr Manisha